# SDR ARWA990103

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5887276501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - FLT 9502 - CAPTAIN WINDSHIELD CRACKED DURING FLIGHT.  REMOVED AND REPLACED CAPTAINS WINDOW AND WINDOW HEAT CONTROL IAW MM 56-10-0 AND 30-41-0 SYSTEM CHECKED NORMAL.  (M)
